# SDR SWAA2023021491843

- Difficulty date: January 15, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STA 663.75 ANGLE RBL 19 AT AIR CONDITIONING BAY 2023-38046<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23.;[02] REPLACED BODY STA 663.75 ANGLE RBL 19 AT AIR CONDITIONING BAY IAW B-737-700 SRM 51-40-02 AND DWG# 111A1000 SHEET 140 REV- SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW.
